# SDR FDEA202305260958

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-300
- Aircraft serial: 63109
- Aircraft time: 6,479 hours, 3,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Part serial: UNKNOW
- Condition: Dented
- Location: Zone 200
- Part time: 6,479 hours, 3,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT ACCESS FLOOR PANEL 221DFF WITH DENTS. MAIN CARGO COMPARTMENT ACCESS FLOOR PANEL 221DFF WAS REPAIRED IAW B767 SRM 53-00-  50-2R PAR. 4.B. FIG. 201 SHEET 2 REV. 85 DEC15/2022
